# SDR FDEA201101040006A

- Difficulty date: January 4, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 40,758 hours, 29,188 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A579701000000
- Part serial: 01001
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP LOWER SKIN IS DENTED 70" FROM THE INBD EDGE AND 40" FROM THE T/E. DAMAGED AREA FOUND TO BE OUT OF LIMITS IAW 57-52-12, FIG 103.   FABRICATED AND INSTALLED REPAIR IAW SRM 57-52-12, FIG 205 IAW EA 6-5750-136734.  ALODINED REPAIR IAW SRM 51-21-10, PG 3.  PRIMED AREA IAW SRM 51-75-10.   TOPCOATED REPAIR DOUBLER IAW SRM 51-23-00 & SRM 57-52-12, FIG 205.  EA 6-5750-136734.
